Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Sols, Ignacio and Hermoso, Carlos (1996) Bases of the homology spaces of the Hilbert scheme of points in an algebraic surface. Revista matemática de la Universidad Complutense de Madrid, 9 (1). pp. 53-66. ISSN 0214-3577

Sols, Ignacio and Hermoso, Carlos (2006) The Schubert triangle geometry on an algebraic surface. Communications in Algebra, 34 (12). pp. 4597-4621. ISSN 0092-7872

This list was generated on Sun Nov 17 04:51:44 2019 CET.